Compare

      Alka-Seltzer Allergy & Sinus

      Advertisement

      Items   1-1  of 1

      Advertisement

      Related Products
      Indoor & Outdoor Allergies, 10 mg, Tablets,
      Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy ...
      Indoor & Outdoor Allergies, 10 mg, Tablets,
      Loratadine 10 mg/antihistamine. Non drowsy (when taken as directed). 24 hour relief of: sneezing; runny nose; itchy, water eyes; itchy throat or nose. Original prescription strength. 30 tablets for 30 days of relief.
      Smart Sense Cold & Allergy, Children's,
      For ages 6 yrs. & over. Antihistamine, brompheniramine maleate. Nasal decongestant, phenylephrine HCl. Relieves: nasal congestion, sneezing, runny nose, itchy, ...
      Smart Sense Cold & Allergy, Children's,
      For ages 6 yrs. & over. Antihistamine, brompheniramine maleate. Nasal decongestant, phenylephrine HCl. Relieves: nasal congestion, sneezing, runny nose, itchy, watery eyes. Alcohol free. Gluten free. Compare to active ingredients of Children's Dimetapp Elixir Cold & Allergy (This product is ...
      Claritin Children's Allergy, 24 Hour, 5 mg,
      Other Information: Phenylketonurics: Contains phenylalanine 1.4 mg per tablet. Safety Sealed: Do not use if the individual blister unit imprinted ...
      Claritin Children's Allergy, 24 Hour, 5 mg,
      Other Information: Phenylketonurics: Contains phenylalanine 1.4 mg per tablet. Safety Sealed: Do not use if the individual blister unit imprinted with Children's Claritin is open or torn. Store between 68 to 77 degrees F (20 to 25 degrees C). Misc: ...
      close x